Hyperlinked list of Shelah's papers: the 600's

Prepared on 2016-09-19

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:600 2008-04-02 [pdf] [ps] [abstract] [arXiv:math.LO/0011215]
Shelah, Categoricity in abstract elementary classes: going up inductively see also F601
KKSh:601 1996-08-09 [pdf] [ps] [abstract] [arXiv:math.RA/9608214]
Kuhlmann+Kuhlmann+Shelah, Exponentiation in power series fields -- Proc American Math Soc 125 (1997) 3177-3183
HySh:602 1997-09-15 [pdf] [ps] [abstract] [arXiv:math.LO/9709229]
Hyttinen+Shelah, Constructing strongly equivalent nonisomorphic models for unsuperstable theories, Part C -- J Symbolic Logic 64 (1999) 634-642
Sh:603 2004-05-28 [pdf] [ps] [abstract] [arXiv:math.LO/9906023]
Shelah, Few non minimal types and non-structure -- Proc 11 International Congress of Logic, Methodology and Philosophy of Science, Krakow August'99; In the Scope of Logic, Methodology and Philosophy of Science (2002) 29--53
Sh:604 2005-08-03 [pdf] [ps] [abstract] [arXiv:math.LO/0404240]
Shelah, The pair $(\aleph_n,\aleph_0)$ may fail $\aleph_0$--compactness -- Proc LC'2001 (2005) 402--433
ShTr:605 1998-05-19 [pdf] [ps] [abstract] [arXiv:math.LO/9805147]
Shelah+Truss, On distinguishing quotients of symmetric groups -- Annals Pure and Applied Logic 97 (1999) 47-83
Sh:606 2000-04-14 [pdf] [ps] [abstract] [arXiv:math.LO/9811177]
Shelah, On $T_3$--topological space omitting many cardinals -- Periodica Math. Hungarica 38 (1999) 87-98
BrSh:607 1998-05-13 [pdf] [ps] [abstract] [arXiv:math.LO/9805148]
Bartoszynski+Shelah, Strongly meager sets do not form an ideal -- J Math Logic 1 (2001) 1-34
ShSt:608 2000-05-30 [pdf] [ps] [abstract] [arXiv:math.LO/9710216]
Shelah+Stanley, Forcing Many Positive Polarized Partition Relations Between a Cardinal and its Powerset -- J Symbolic Logic 66 (2001) 1359-1370
KjSh:609 1995-11-20 [pdf] [ps] [abstract] [arXiv:math.LO/9512202]
Kojman+Shelah, A ZFC Dowker space in $\aleph_{\omega+1}$: an application of pcf theory to topology. -- Proc American Math Soc 126 (1998) 2459-2465
ShZa:610 1998-06-20 [pdf] [ps] [abstract] [arXiv:math.LO/9806166]
Shelah+Zapletal, Canonical models for $\aleph_1$ combinatorics -- Annals Pure and Applied Logic 98 (1999) 217-259
RShW:611 1996-04-25 [pdf] [ps] [abstract] [arXiv:math.LO/9604244]
Rosen+Shelah+Weinstein, $k$--Universal Finite Graphs -- Logic and Random Structures: DIMACS Workshop, November 5-7, 1995 (1997) 65-77
JuSh:612 1997-03-07 [pdf] [ps] [abstract] [arXiv:math.LO/9703220]
Juhasz+Shelah, On the cardinality and weight spectra of compact spaces, II -- Fundamenta Math 155 (1998) 91-94
JiSh:613 1997-01-07 [pdf] [ps] [abstract] [arXiv:math.LO/9604211]
Jin+Shelah, Compactness of Loeb Spaces -- J Symbolic Logic 63 (1998) 1371-1392
DjSh:614 2004-02-11 [pdf] [ps] [abstract] [arXiv:math.LO/9805149]
Dzamonja+Shelah, On the existence of universal models -- Archive for Math Logic 43 (2004) 901-936
KKSh:615 2002-07-22 [pdf] [ps] [abstract] [arXiv:math.LO/0107206]
Kuhlmann+Kuhlmann+Shelah, Functorial Equations for Lexicographic Products -- Proc American Math Soc 131 (2003) 2969-2976 see also F501
BRSh:616 1999-02-19 [pdf] [ps] [abstract] [arXiv:math.LO/9711222]
Bartoszynski+Roslanowski+Shelah, After all, there are some inequalities which are provable in ZFC -- J Symbolic Logic 65 (2000) 803-816
EHSh:617 1997-03-23 [pdf] [ps] [abstract] [arXiv:math.LO/9703221]
Eklof+Huisgen--Zimmermann+Shelah, Torsion modules, lattices and $p$-points -- Bulletin London Math Soc 29 (1997) 547-555
HmSh:618 1998-10-05 [pdf] [ps] [abstract] [arXiv:math.LO/9612227]
Hamkins+Shelah, Superdestructibility: A Dual to Laver Indestructibility -- J Symbolic Logic 63 (1998) 549-554
Sh:619 [abstract] [arXiv:math.LO/9705213]
Shelah, The null ideal restricted to some non-null set may be $\aleph_1$-saturated -- Fundamenta Math 179 (2003) 97-129
Sh:620 2015-06-02 [pdf] [ps] [abstract] [arXiv:math.LO/9804156]
Shelah, Special Subsets of ${}^{{\rm cf}(\mu)}\mu$, Boolean Algebras and Maharam measure Algebras -- Topology and its Applications 99 (1999) 135-235
EkSh:621 1999-08-03 [pdf] [ps] [abstract] [arXiv:math.LO/9908157]
Eklof+Shelah, A non-reflexive Whitehead group -- J Pure and Applied Algebra 156 (2001) 199-214
Sh:622 2000-08-21 [pdf] [ps] [abstract] [arXiv:math.LO/9808139]
Shelah, Non-existence of universal members in classes of Abelian groups -- J Group Theory 4 (2001) 169-191
BlSh:623 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9801152]
Baldwin+Shelah, On the classifiability of cellular automata -- Theoretical Computer Science 230 (2000) 117-129
Sh:624 1996-08-13 [pdf] [ps] [abstract] [arXiv:math.LO/9608215]
Shelah, On full Suslin trees -- Colloquium Math 79 (1999) 1-7
EkSh:625 1997-09-30 [pdf] [ps] [abstract] [arXiv:math.LO/9709230]
Eklof+Shelah, The Kaplansky test problems for $\aleph_1$-separable groups -- Proc American Math Soc 126 (1998) 1901-1907
JiSh:626 1998-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9801153]
Jin+Shelah, Possible Size of an ultrapower of $\omega$ -- Archive for Math Logic 38 (1999) 61-77
Sh:627 1997-08-26 [pdf] [ps] [abstract] [arXiv:math.CO/9707226]
Shelah, Erdos and Renyi Conjecture -- J Combinatorial Theory. Ser. A 82 (1998) 179-185
RoSh:628 1997-03-26 [pdf] [ps] [abstract] [arXiv:math.LO/9703222]
Roslanowski+Shelah, Norms on possibilities II: More ccc ideals on $2^{\textstyle\omega}$ -- J Applied Analysis 3 (1997) 103-127
HySh:629 1998-11-24 [pdf] [ps] [abstract] [arXiv:math.LO/9911229]
Hyttinen+Shelah, Strong splitting in stable homogeneous models -- Annals Pure and Applied Logic 103 (2000) 201-228
Sh:630 2003-05-03 [pdf] [ps] [abstract] [arXiv:math.LO/9712283]
Shelah, Properness Without Elementaricity -- J Applied Analysis 10 (2004) 168-289
RbSh:631 1997-09-09 [pdf] [ps] [abstract] [arXiv:math.LO/9709231]
Rabus+Shelah, Topological density of ccc Boolean algebras---every cardinality occurs. -- Proc American Math Soc 127 (1999) 2573-2581
HySh:632 1997-02-11 [pdf] [ps] [abstract] [arXiv:math.LO/9702228]
Hyttinen+Shelah, On the Number of Elementary Submodels of an Unsuperstable Homogeneous Structure -- Math Logic Quarterly 44 (1998) 354-358
GoSh:633 1997-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/9707203]
Goldstern+Shelah, Order-polynomially complete lattices must be LARGE -- Algebra Universalis 39 (1998) 197-209
Sh:634 2000-05-12 [pdf] [ps] [abstract] [arXiv:math.LO/9807179]
Shelah, Choiceless Polynomial Time Logic: Inability to express -- Computer Science Logic, 14th International Workshop, CSL 2000, Annual Conference EACSL, Fischbachau, Germany, August 21--26, 2000, Proc (2000) 72--125
ShVi:635 1997-07-25 [pdf] [ps] [abstract] [arXiv:math.LO/9707227]
Shelah+Villaveces, Toward Categoricity for Classes with no Maximal Models -- Annals Pure and Applied Logic 97 (1999) 1-25
Sh:636 1997-12-23 [pdf] [ps] [abstract] [arXiv:math.LO/9712284]
Shelah, The lifting problem with the full ideal -- J Applied Analysis 4 (1998) 1-17
Sh:637
Shelah, 0.1 Laws: Putting together two contexts randomly
Sh:638 1999-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/9807180]
Shelah, More on Weak Diamond
Sh:639 1998-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/9809201]
Shelah, On quantification with a finite universe -- J Symbolic Logic 65 (2000) 1055-1075
BzSh:640 1999-11-27 [pdf] [ps] [abstract] [arXiv:math.LO/9712285]
Blaszczyk+Shelah, Regular subalgebras of complete Boolean algebras -- J Symbolic Logic 66 (2001) 792-800
Sh:641 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9712286]
Shelah, Constructing Boolean algebras for cardinal invariants -- Algebra Universalis 45 (2001) 353-373
BnSh:642 1997-10-07 [pdf] [ps] [abstract] [arXiv:math.LO/9710217]
Brendle+Shelah, Ultrafilters on $\omega$ --- their ideals and their cardinal characteristics -- Transactions American Math Soc 351 (1999) 2643-2674
ShSj:643 2003-02-06 [pdf] [ps] [abstract] [arXiv:math.LO/0003141]
Shelah+Spasojevic, Cardinal invariants $\frak{b}_\kappa$ and $\frak{t}_\kappa$ -- Publications de L'Institute Math\'ematique - Beograd, Nouvelle S\'erie 72 (2002) 1-9
ShVs:644 1998-07-09 [pdf] [ps] [abstract] [arXiv:math.LO/9807181]
Shelah+Vaisanen, On inverse $\gamma$-systems and the number of $L_{\infty,\lambda}$-equivalent, non-isomorphic models for $\lambda$ singular -- J Symbolic Logic 65 (2000) 272-284
KoSh:645 1998-07-23 [pdf] [ps] [abstract] [arXiv:math.LO/9807182]
Komjath+Shelah, Two consistency results on set mappings -- J Symbolic Logic 65 (2000) 333-338
ShVs:646 1999-08-10 [pdf] [ps] [abstract] [arXiv:math.LO/9908160]
Shelah+Vaisanen, On the number of $L_{\infty,\omega_1}$-equivalent non-isomorphic models -- Transactions American Math Soc 353 (2001) 1781-1817
GbSh:647 1999-10-26 [pdf] [ps] [abstract] [arXiv:math.LO/9910159]
Goebel+Shelah, Cotorsion theories and splitters -- Transactions American Math Soc 352 (2000) 5357-5379
ShVi:648 2002-10-21 [pdf] [ps] [abstract] [arXiv:math.LO/0404258]
Shelah+Villaveces, Categoricity may fail late
KjSh:649 1998-05-08 [pdf] [ps] [abstract] [arXiv:math.CO/9805150]
Kojman+Shelah, Regressive Ramsey numbers are Ackermannian -- J Combinatorial Theory, Series A 86 (1999) 177-181
GbSh:650 2003-02-07 [pdf] [ps] [abstract] [arXiv:math.LO/0404259]
Goebel+Shelah, Uniquely Transitive Torsion-free Abelian Groups -- Proc Algebra Conference at Venice, June 2002; in the series: Lecture Notes in Pure and Appl. Math. (2004) 271--290
RoSh:651 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9808104]
Roslanowski+Shelah, Forcing for hL and hd -- Colloquium Math 88 (2001) 273-310
Sh:652 2000-11-14 [pdf] [ps] [abstract] [arXiv:math.LO/9605235]
Shelah, More constructions for Boolean algebras -- Archive for Math Logic 41 (2002) 401-441
CiSh:653 1998-01-28 [pdf] [ps] [abstract] [arXiv:math.LO/9801154]
Ciesielski+Shelah, A model with no magic sets -- J Symbolic Logic 64 (1999) 1467-1490
JShT:654 2000-01-30 [pdf] [ps] [abstract] [arXiv:math.LO/0003120]
Just+Shelah+Thomas, The automorphism tower problem revisited -- Advances in Math 148 (1999) 243-265
RoSh:655 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9906024]
Roslanowski+Shelah, Iteration of $\lambda$-complete forcing notions not collapsing $\lambda^+$. -- International J Math and Mathematical Sciences 28 (2001) 63-82
Sh:656 2015-01-26 [pdf] [ps] [abstract] [arXiv:math.LO/0003115]
Shelah, NNR Revisited see also F1283
ShVa:657 1997-06-08 [pdf] [ps] [abstract] [arXiv:math.LO/9706225]
Shelah+Vaananen, Stationary Sets and Infinitary Logic -- J Symbolic Logic 65 (2000) 1311-1320
BrSh:658 1999-07-22 [pdf] [ps] [abstract] [arXiv:math.LO/9907137]
Bartoszynski+Shelah, Strongly meager and strong measure zero sets -- Archive for Math Logic 41 (2002) 245-250
DjSh:659 2002-11-20 [pdf] [ps] [abstract] [arXiv:math.LO/0102043]
Dzamonja+Shelah, Universal graphs at the successor of a singular cardinal -- J Symbolic Logic 68 (2003) 366-388
Sh:660 1997-11-06 [pdf] [ps] [abstract] [arXiv:math.LO/9711223]
Shelah, Covering Numbers Associated with Trees Branching into a Countably Generated Set of Possibilities -- Real Analysis Exchange 24 (1998/99) 205-213
KlSh:661 1997-12-23 [pdf] [ps] [abstract] [arXiv:math.LO/9712287]
Kolman+Shelah, A result related to the problem CN of Fremlin -- J Applied Analysis 4 (1998) 161-165
HkSh:662 2001-01-23 [pdf] [ps] [abstract] [arXiv:math.LO/9710218]
Halko+Shelah, On strong measure zero subsets of ${}^\kappa 2$. -- Fundamenta Math 170 (2001) 219-229
ShSi:663 1998-02-16 [pdf] [ps] [abstract] [arXiv:math.LO/9802135]
Shelah+Spinas, On tightness and depth in superatomic Boolean algebras -- Proc American Math Soc 127 (1999) 3475-3480
Sh:664 2002-02-01 [pdf] [ps] [abstract] [arXiv:math.LO/9807183]
Shelah, Strong dichotomy of cardinality -- Results in Math 39 (2001) 131-154
ShSr:665 1998-10-04 [pdf] [ps] [abstract] [arXiv:math.LO/9712288]
Shelah+Steprans, The covering numbers of Mycielski ideals are all equal -- J Symbolic Logic 66 (2001) 707-718
Sh:666 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9906113]
Shelah, On what I do not understand (and have something to say:) Part I -- Fundamenta Math 166 (2000) 1-82
Sh:667 2003-04-28 [pdf] [ps] [abstract] [arXiv:math.LO/9808140]
Shelah, Successor of singulars: combinatorics and not collapsing cardinals $\leq\kappa$ in $(<\kappa)$-support iterations -- Israel J Math 134 (2003) 127-155
Sh:668 2006-03-11 [pdf] [ps] [abstract] [arXiv:math.LO/9906025]
Shelah, Anti--homogeneous Partitions of a Topological Space -- Scientiae Math Japonicae 59, No. 2; (special issue:e9, 449--501) (2004) 203-255
Sh:669 2011-11-07 [pdf] [ps] [abstract] [arXiv:math.LO/0303294]
Shelah, Non-Cohen Oracle c.c.c. -- J Applied Analysis 12 (2006) 1-17 see also F1001 and F1002
RoSh:670
Roslanowski+Shelah, Norms on possibilities III: strange subsets of the real line
JeSh:671 1998-07-19 [pdf] [ps] [abstract] [arXiv:math.LO/9801078]
Jech+Shelah, On reflection of stationary sets in ${\cal P}_\kappa\lambda$ -- Transactions American Math Soc 352 (2000) 2507-2515
RoSh:672 2003-10-01 [pdf] [ps] [abstract] [arXiv:math.LO/9909115]
Roslanowski+Shelah, Sweet {\&} Sour and other flavours of ccc forcing notions -- Archive for Math Logic 43 (2004) 583-663
KjSh:673 1997-12-28 [pdf] [ps] [abstract] [arXiv:math.LO/9712289]
Kojman+Shelah, The PCF trichotomy theorem does not hold for short sequences -- Archive for Math Logic 39 (2000) 213-218
BDJShS:674 1998-03-05 [pdf] [ps] [abstract] [arXiv:math.LO/9803167]
Balogh+Davis+Just+Shelah+Szeptycki, Strongly almost disjoint sets and weakly uniform bases -- Transactions AMS 352 (2000) 4971-4987
Sh:675 1998-02-02 [pdf] [ps] [abstract] [arXiv:math.LO/9801155]
Shelah, On Ciesielski's Problems -- J Applied Analysis 3 (1997) 191-209
HySh:676 2000-04-13 [pdf] [ps] [abstract] [arXiv:math.LO/9804157]
Hyttinen+Shelah, Main gap for locally saturated elementary submodels of a homogeneous structure -- J Symbolic Logic 66 (2001, no.3) 1286-1302
ShSi:677 2000-06-08 [pdf] [ps] [abstract] [arXiv:math.LO/9903116]
Shelah+Spinas, On incomparability and related cardinal functions on ultraproducts of Boolean algebras -- Math Japonica 52 (2000) 345-358
EkSh:678 2000-10-06 [pdf] [ps] [abstract] [arXiv:math.LO/0010264]
Eklof+Shelah, Absolutely rigid systems and absolutely indecomposable groups -- Abelian groups and modules (Dublin, 1998) (1999) 257--268 see also F614
Sh:679 2002-08-01 [pdf] [ps] [abstract] [arXiv:math.CO/0003163]
Shelah, A partition theorem -- Scientiae Math Japonicae 56 (2002) 413-438
CiSh:680 1999-09-02 [pdf] [ps] [abstract] [arXiv:math.LO/9805151]
Ciesielski+Shelah, Uniformly antisymmetric function with bounded range -- Real Analysis Exchange 24 (1998--99) 615-619
GShS:681 2002-07-21 [pdf] [ps] [abstract] [arXiv:math.LO/0404271]
Goebel+Shelah+Struengmann, Generalized $E$-Rings -- Proc Venice Conference on Rings, modules, algebras, and abelian groups (2002); in the series: Lecture Notes in Pure and Appl. Math. (2004) 291--306
GbSh:682 [abstract] [arXiv:math.LO/9910161]
Goebel+Shelah, Almost free splitters -- Colloquium Math 81 (1999) 193-221
KlSh:683 2000-11-19 [pdf] [ps] [abstract] [arXiv:math.LO/0102057]
Kolman+Shelah, Almost disjoint pure subgroups of the Baer-Specker group -- Abelian groups and modules (Dublin, 1998) (1999) 225--230
MdSh:684 2000-03-10 [pdf] [ps] [abstract] [arXiv:math.LO/9901096]
Mildenberger+Shelah, Changing cardinal characteristics without changing $\omega$--sequences or cofinalities -- Annals Pure and Applied Logic 106 (2000) 207-261
DjSh:685 1999-10-26 [pdf] [ps] [abstract] [arXiv:math.LO/9911228]
Dzamonja+Shelah, On versions of $\clubsuit$ on cardinals larger than $\aleph_1$ -- Math Japonica 51 (2000) 53-61
RoSh:686 1998-06-23 [pdf] [ps] [abstract] [arXiv:math.LO/9810179]
Roslanowski+Shelah, The Yellow Cake -- Proc American Math Soc 129 (2001) 279-291
LwSh:687 2002-10-03 [pdf] [ps] [abstract] [arXiv:math.LO/0303345]
Laskowski+Shelah, Karp complexity and classes with the independence property -- Annals Pure and Applied Logic 120 (2003) 263-283
GoSh:688 1999-08-31 [pdf] [ps] [abstract] [arXiv:math.LO/9810050]
Goldstern+Shelah, There are no infinite order polynomially complete lattices, after all -- Algebra Universalis 42 (1999) 49-57
CShS:689 1998-10-20 [pdf] [ps] [abstract] [arXiv:math.LO/9809202]
Cherlin+Shelah+Shi, Universal graphs with forbidden subgraphs and algebraic closure -- Advances in Applied Math 22 (1999) 454-491
ENSh:690 2003-06-16 [pdf] [ps] [abstract] [arXiv:math.LO/9812133]
Eisworth+Nyikos+Shelah, Gently Killing S--spaces -- Israel J Math 136 (2003) 189-220
DjSh:691 2002-03-01 [pdf] [ps] [abstract] [arXiv:math.LO/0003118]
Dzamonja+Shelah, Weak reflection at the successor of a singular cardinal -- J London Math Soc 67 (2003) 1-15
DjSh:692 2011-03-22 [pdf] [ps] [abstract] [arXiv:math.LO/0009087]
Dzamonja+Shelah, {On $\mathrel{<\!\vrule height 5pt depth 0pt}^\ast$-maximality}}, *journal = {Annals of Pure and Applied Logic
ShTl:693 2000-04-25 [pdf] [ps] [abstract] [arXiv:math.LO/0009060]
Shelah+Trlifaj, Spectra of the $\Gamma$-invariant of uniform modules -- J Pure and Applied Algebra 162 (2001) 367-379
JeSh:694 2004-05-02 [pdf] [ps] [abstract] [arXiv:math.LO/0406438]
Jech+Shelah, Simple Complete Boolean Algebras -- Proc American Math Soc 129 (2001) 543-549
CiSh:695 2000-04-11 [pdf] [ps] [abstract] [arXiv:math.LO/9905147]
Ciesielski+Shelah, Category analogue of sup-measurability problem -- J Applied Analysis 6 (2000) 159-172
GoSh:696 2002-04-06 [pdf] [ps] [abstract] [arXiv:math.LO/9902054]
Goldstern+Shelah, Antichains in products of linear orders -- Order 19 (2002) 213-222
HJSh:697 1998-12-03 [pdf] [ps] [abstract] [arXiv:math.LO/9812114]
Hajnal+Juhasz+Shelah, Strongly almost disjoint families, {I}{I} -- Fundamenta Math 163 (2000) 13-23
Sh:698 1999-05-16 [pdf] [ps] [abstract] [arXiv:math.LO/9908159]
Shelah, On the existence of large subsets of $[\lambda]^{<\kappa}$ which contain no unbounded non--stationary subsets -- Archive for Math Logic 41 (2002) 207-213
HlSh:699 2000-09-19 [pdf] [ps] [abstract] [arXiv:math.LO/0010268]
Halbeisen+Shelah, Relations between some cardinals in the absence of the Axiom of Choice -- Bulletin Symbolic Logic 7 (2001) 237-261
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive